| Model Number |
977A275 |
| Medical Device Problem Codes |
Break (1069); Material Twisted/Bent (2981); Positioning Problem (3009)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/18/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Concomitant products: product id: 977a260, serial#: (b)(4), product type: lead.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Information was received from multiple sources (manufacturer representative, healthcare provider) regarding a patient who was undergoing placement of spinal cord stimulation leads.It was reported that the lead guidewire bent during the procedure, and the surgeon was unable to navigate and place the lead up to cervical level.The physician used the second guide wire provided with the lead, and it was bending as well.Another lead kit was opened and used with the same result.The physician was unable to place the electrode at the cervical level and aborted the procedure.